# SDR SIMA20130524001

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 28,900 hours, 25,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN FROM INSIDE.  THE ACFT WAS REMOVED FROM SERVICE.  RE-ADJUSTED INTERIOR MAIN CABIN DOOR HANDLE IAW AMM 52-18-05.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
